# SDR ABXA9600383

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408125
- Condition: Damaged
- Location: Fs 250-319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND AN EXISTING REPAIR ON THE FORWARD UPPER FUSELAGE SKIN AT LONGERON 1 FROM FS 250.0 TO 319.0 THAT WAS NOT PER THE DC-9 SRM.  REPAIRED FUSELAGE SKIN IAW ABX REA D953-13828-MR.
